Dispersion of Longitudinal Waves

by E. Volterra,

Serial Information: Journal of the Engineering Mechanics Division, 1957, Vol. 83, Issue 3, Pg. 1-24

Document Type: Journal Paper


Problem of dispersion of longitudinal waves in elastic rods of infinite lengths and of rectangular cross section is discussed by applying one-dimensional theory of wave propagation based on Method of Internal Constraints; results are compared with those given by Elementary, Love, Bishop approximate theories, and in case of two-dimensional elasticity, with exact theories of Lord Rayleigh and Lamb.

Subject Headings: Long waves | Wave propagation | Elastic analysis | Rods | Cross sections | Case studies

Services: Buy this book/Buy this article


Return to search